# SDR SWAA2022111660587

- Difficulty date: October 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS. CENTER WING L/H A/C BAY FWD INB CROSSOVER AIR DUCT SUPPORT BRACKET CRACKED.   REMOVED & REPLACED AIR DUCT SUPPORT BRACKET IAW SRM 51-40-02-0G-0.
